Dog Forum banner

1 - 1 of 1 Posts

·
Registered
Joined
·
7 Posts
Discussion Starter #1
So my 3 year old rescue mix has been with me since December. He has been a great dog: listening to commands, cuddling up on the couch, going on walks around the neighborhood and rides in the car, playing for upwards of 40 mins a day. He had a history of seizures before I rescued him but never exhibited anything until April, where over the next 5 weeks, he suffered 12 seizures. He went on phenobarbital on April 4th and had his dosage increased twice due to breakthrough cluster seizures. He ended up at the ER vet after 5 seizures in 1 day on May 8th. He had blood tests done and he tested positive for Erlichia and Bebesia (tick diseases) and was put on proper treatment.
He was fine for two weeks after treatment started but after his second imidicarb injection, his behavior has slowly been changing. He seems awfully skittish, refuses to be pet, is constantly under foot, and it's like he's on a constant journey looking for food. He REFUSES to eat his own dog food (which was never a problem in the 5 months I've had him on it) and doesn't even enjoy leaving the house anymore. I've tried multiple times to play with him and he is no longer interested in his favorite toys. I'm very worried for him but after ending up in debt from vet bills just a month ago I don't want to have to take him back to see if there's more issues wrong with him... Could it be the meds causing this sudden change in behavior?? I'm worried for my pup. He's suddenly acting like I'm not his mom anymore :(
Posted via Mobile Device
 
1 - 1 of 1 Posts
Top